Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Continuous headache, starts as the day progresses and gets worse. What treament should be taken?

I m an 18 year old who just graduated highschool about 2 months ago. A week ago, I felt a headache coming on and it was unusual because I rarely get headaches . I thought it would pass but now it s been almost 2 weeks and I still have it. When I wake up in the morning I feel fine but as the day progresses, my headache does as well. It s scaring me because im constantly thinking the worse. I dont know what to do.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having continuous headache which worsens as the day progresses.
This can be caused by eye problems like refractive errors or ENT causes like sinusitis or primary headaches like migraine, tension headache and cluster headache.
This requires evaluation to find out the underlying cause and treatment accordingly.
As of now you can take analgesic drugs for pain relief and do consult your doctor for examination and treatment accordingly.

Thank you
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor